# SDR WX0A2018081073366

- Difficulty date: August 7, 2018
- Submitted: August 11, 2018
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 41,155 hours, 29,119 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15135
- Condition: Leaking
- Location: Apu Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA REPORTED A DIRTY SOCK ODOR DURING FLIGHT.   FOUND THE APU FUEL CONTROL DRAIN LEAKING.  R & R THE APU FUEL CONTROL UNIT.
